# SDR UIEA2021080901748

- Difficulty date: August 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,675 hours, 17,372 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Equip Exhst Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 1 STATUS MESSAGE( TRANSFERRED TO MDDR # 151553 PER MEL 21-58-05. CAT C. DUE 19AUG21. MCC NOTIFIED, PLACARDS INSTALLED. T.I.: STR 0509Z.  /  CVG MX, 09AUG, LP 1391199, ITEM M6: PERFORMED FIM 21-26 FT 805 TO STEP 40, NO MSG DISPLAYED. SYSTEM OKAY AT THIS TIME.
